# SDR 2012F00245

- Difficulty date: November 13, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N280BD
- Make and model: Amd FALCON50MYST
- Aircraft serial: 332
- Aircraft time: 3,696 hours, 1,782 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bellcrank
- Part number: 10604319
- Part serial: 2344
- Condition: Leaking
- Location: Stab
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT DURING CRUISE, THE "ARTHUR Q FAIL" LIGHT ILLUMANTED.  UPON LANDING, MX WAS NOTIFIED AND AFTER TROUBLESHOOTING, FOUND THE VARIABLE BELLCRANK ARTHUR Q WAS LEAKING. R & R VARIABLE BELLCRANK WITH REPAIRED UNIT, IAW MM 27-35-01. ALSO R & R MONITORING PC WITH REPAIRED UNIT.  PERFORMED LEAK AND OP'S CHECK WITH NO DEFECTS NOTED.  ACFT WAS THEN RETURNED TO SERVICE.
